# SDR UALA2010080602863

- Difficulty date: August 6, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 50,379 hours, 14,037 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Condition: Out Of Adjust
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3R HANDLE MOVED OUT OF THE LOCKED POSITION ON LANDING UNCOMMANDED. EICAS R AFT DOOR.  ADJUSTED UPPER AND LOWER LATCH CAMS IAW MM.  INSPECTED LATCH ROLLER CRANK AND COCKING ROLLER CRANK LINKAGE.  ALSO INSPECTED DOOR HANDLE MECHANISM. OPS CHECKS NORMAL.
